# SDR 2016FA0000429

- Difficulty date: September 12, 2016
- Submitted: September 14, 2016
- Operation: General aviation
- Aircraft: N93HA
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600493
- Aircraft time: 8,746 hours, 8,723 cycles
- Engine: Pwc JT15D5D
- System (JASC): 2150 · Cabin Cooling System
- Part: Motor
- Part number: 11341041
- Part serial: 865
- Condition: Overheated
- Location: Vapor Cycle
- Part time: 1,864 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

GPU CONNECTED AND VAPOR CYCLE COOLING SYSTEM RUNNING TO COOL AIRCRAFT WHILE WAITING FOR PASSENGERS TO ARRIVE. PILOT WALKED UP TO AIRCRAFT AND NOTICED THE ODOR OF HOT ELECTRICAL WIRING AND SAW THIN LINE OF SMOKE COMING FROM THE AFT BAGGAGE COMPARTMENT. POWER WAS REMOVED FROM AIRCRAFT AND THE MAINTENANCE/CARGO AREA INSPECTED. INSPECTION REVEALED NO FIRE WAS PRESENT, HOWEVER THE VAPOR CYCLE COOLING SYSTEM MOTOR WAS VERY HOT TO THE TOUCH. MAINTENANCE INSPECTED THE VAPOR CYCLE COOLING SYSTEM MOTOR WAS OVERHEATED. THE VAPOR CYCLE COOLING MOTOR WAS DEACTIVATED AND CIRCUIT BREAKERS PULLED AND COLLARED AND PROPERLY DOCUMENTED. VAPOR-CYCLE COOLING SYSTEM WAS PLACED ON M.E.L. AND AIRCRAFT WAS RUN-UP TO CONFIRM NO OTHER ASSOCIATED ISSUE. OPS CHECKS WERE COMPLETED AND AIRCRAFT WAS RETURNED TO SERVICE. AIRCRAFT WILL BE RETURNING TO HOMEBASE WITHIN 48 HOURS FOR PHASE MAINTENANCE. VAPOR CYCLE COOLING SYSTEM WILL BE INSPECTED TO SEE EXTENT OF DAMAGE TO MOTOR.
